Results 1 to 9 of 9
  1. #1
    Wayacrucis is offline Associate Member
    Join Date
    Oct 2009
    Posts
    311

    Is equipose causing all of this?

    Hey guys..so about 10 days ago I decided to add EQ into my cycle. I had to stop my cycle (Tren /Test/EQ) about 3 days ago due to personal issues. I was taking test prop and tren ace. Pretty much ever since I started EQ I've been having some major issues. The thing is I began EQ 3 weeks after my Test/Prop and it was only gonna be a 12 week cycle..so I thought it'd be wise to front load EQ. I pinned 1400 EQ, 700mg on a monday and 700mg on a wednesday. I've had some pretty bad symptoms..arise 2-3 after my second injection..I'm CONSTANTLY tierd..I literally yawn like 6-7 times every hour of the day and I just wanna sleep. I'm also having problems with my hands..they constantly fall asleep when I'm lying down or talking on the phone..can EQ mess with ur blood this much..?

  2. #2
    GymHero's Avatar
    GymHero is offline Senior Member
    Join Date
    Feb 2009
    Location
    The Kitchen
    Posts
    1,332
    Quote Originally Posted by Wayacrucis View Post
    Hey guys..so about 10 days ago I decided to add EQ into my cycle. I had to stop my cycle (Tren/Test/EQ) about 3 days ago due to personal issues. I was taking test prop and tren ace. Pretty much ever since I started EQ I've been having some major issues. The thing is I began EQ 3 weeks after my Test/Prop and it was only gonna be a 12 week cycle..so I thought it'd be wise to front load EQ. I pinned 1400 EQ, 700mg on a monday and 700mg on a wednesday. I've had some pretty bad symptoms..arise 2-3 after my second injection..I'm CONSTANTLY tierd..I literally yawn like 6-7 times every hour of the day and I just wanna sleep. I'm also having problems with my hands..they constantly fall asleep when I'm lying down or talking on the phone..can EQ mess with ur blood this much..?
    I heard a lot of people on eq with the same sides... Nothing to worry about.

  3. #3
    Wayacrucis is offline Associate Member
    Join Date
    Oct 2009
    Posts
    311
    Quote Originally Posted by GymHero View Post
    I heard a lot of people on eq with the same sides... Nothing to worry about.
    I know a lot of people feel tierd on EQ..but is the yawning part and hand tingling normal 2? I'm also having some extreme sensitivity with my eyes whenever I'm outside with light =/

  4. #4
    scotty51312's Avatar
    scotty51312 is offline Transformation Challenge Trainer
    Join Date
    Jun 2010
    Location
    Middle of the Mojave, CA
    Posts
    2,995
    got a few buddies on EQ/test cycles. But no where near that dose. most are around 400-500mg a week. But EQ is going to thicken your blood by raising RBC. If your worried about it that much try taking 200mg of asprin a day if your stomach can handle it.

  5. #5
    Wayacrucis is offline Associate Member
    Join Date
    Oct 2009
    Posts
    311
    Quote Originally Posted by scotty51312 View Post
    got a few buddies on EQ/test cycles. But no where near that dose. most are around 400-500mg a week. But EQ is going to thicken your blood by raising RBC. If your worried about it that much try taking 200mg of asprin a day if your stomach can handle it.
    Yea I was gonna go with 650mg a week..thats y I frontloaded about 1300mg..which wasn't smart now that I think bout it =/. The half life is like 15 days? Cant wait till the levels drop a bit..

  6. #6
    peachfuzz's Avatar
    peachfuzz is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    California
    Posts
    11,534
    Check your blood pressure at multiple times throughout the day. Ill bet its through the roof.

  7. #7
    dharts is offline Associate Member
    Join Date
    Feb 2010
    Posts
    205
    i run eq and it just makes me feel like shit im done with imo better stuff out there

  8. #8
    Wayacrucis is offline Associate Member
    Join Date
    Oct 2009
    Posts
    311
    Yea I dont think im gonna mess with EQ anymore...but does anyone know what causes the constant tingling/falling asleep feeling in my feet and hands..? its getting pretty bad

  9. #9
    peachfuzz's Avatar
    peachfuzz is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    California
    Posts
    11,534
    High blood pressure/water retention/carpal tunnel could be a million things. Have you checked your BP like I suggested?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •